PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: Schistosomiasis van de urinewegen
Author(s): DE VUYST E, VAN TICHELEN P, GHYS C, BAEYENS Y, DEHOU M, MUSCH W
Journal: Tijdschrift voor Geneeskunde
Volume: 63    Issue: 21   Date: 2007   
Pages: 1052-1053
DOI: 10.2143/TVG.63.21.2000189



If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here

18.234.236.14.